# SDR UPS99429694

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 3 PYLON FRAME CRACKED, FWD END OF DIAG BRACE FWD ATTACH FITTING, O TB SIDE, APPROX PYLON STA 292.  THE CRACK IS APPROX 1.5 INCH LONG, FROM BOTTOM END OF FRAME.
